A rare instance of diastase/pepsin–induced hypersensitivity reaction

Navin Patil, N. Karthik Rao, Handattu Manjunatha Hande, A. Avinash, Raghavendra Rao, Sushil Kiran Kunder, Anurag Pathak, Talha Ahmed

Research output: Contribution to journalArticle

Abstract

Diastase/Pepsin combination supplements are very commonly prescribed in clinical practice, mainly in the adult population. The chief indication for such use is indigestion or dyspepsia, wherein concomitant medication with proton pump inhibitors and antiemetics is also advised. Hypersensitivity reactions, though theoretically plausible with the use of digestive enzymes, there are no cases reported in the medical literature, to the best of our knowledge. This is one such case of hypersensitivity secondary to the administration of digestive enzymes in an adult Indian male.

Original languageEnglish
Pages (from-to)421-422
Number of pages2
JournalInternational Journal of Pharmacy and Pharmaceutical Sciences
Volume8
Issue number5
Publication statusPublished - 01-01-2016

All Science Journal Classification (ASJC) codes

  • Pharmacology
  • Pharmaceutical Science

Fingerprint Dive into the research topics of 'A rare instance of diastase/pepsin–induced hypersensitivity reaction'. Together they form a unique fingerprint.

  • Cite this

    Patil, N., Karthik Rao, N., Hande, H. M., Avinash, A., Rao, R., Kunder, S. K., Pathak, A., & Ahmed, T. (2016). A rare instance of diastase/pepsin–induced hypersensitivity reaction. International Journal of Pharmacy and Pharmaceutical Sciences, 8(5), 421-422.